Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Boundary Effect on Marangoni Convection in a Variable Viscosity Fluid Layer

Pages : 1-8

DOI : 10.3844/jmssp.2008.1.8

Published On : March 31, 2008

Rounding Theorem the Possibility of Applying the Cryptosystems on the Decimal Numbers

Pages : 15-20

DOI : 10.3844/jmssp.2008.15.20

Published On : March 31, 2008

Construction of Control Charts Using Fuzzy Multinomial Quality

Pages : 26-31

DOI : 10.3844/jmssp.2008.26.31

Published On : March 31, 2008

On Sandwich Theorems of Analytic Functions Involving Noor Integral Operator

Pages : 32-36

DOI : 10.3844/jmssp.2008.32.36

Published On : March 31, 2008

Integral Dissipative Set-valued Maps

Pages : 37-40

DOI : 10.3844/jmssp.2008.37.40

Published On : March 31, 2008

Numerical Study of Tsunami Waves with Sloping Bottom and Nonlinear Friction

Pages : 41-45

DOI : 10.3844/jmssp.2008.41.45

Published On : March 31, 2008

An Operator Defined by Convolution Involving the Polylogarithms Functions

Pages : 46-50

DOI : 10.3844/jmssp.2008.46.50

Published On : March 31, 2008

A New Approach for Solving Second Order Ordinary Differential Equations

Pages : 58-59

DOI : 10.3844/jmssp.2008.58.59

Published On : March 31, 2008

Percentile Double Ranked Set Sampling

Pages : 60-64

DOI : 10.3844/jmssp.2008.60.64

Published On : March 31, 2008